Fixed point theorem for reflexive Banach spaces and uniformly convex non positively curved metric spaces

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

This article generalizes the work of Ballmann and Światkowski to the case of Reflexive Banach spaces and uniformly convex Busemann spaces, thus giving a new fixed point criterion for groups acting on simplicial complexes.

Original languageEnglish
Pages (from-to)649-661
Number of pages13
JournalMathematische Zeitschrift
Volume278
Issue number3-4
DOIs
StatePublished - 12 Nov 2014
Externally publishedYes

Keywords

  • Busemann space
  • Fixed point theorem
  • Property (T)
  • Reflexive Banach space

ASJC Scopus subject areas

  • Mathematics (all)

Fingerprint

Dive into the research topics of 'Fixed point theorem for reflexive Banach spaces and uniformly convex non positively curved metric spaces'. Together they form a unique fingerprint.

Cite this